Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My wife has been detected fungus by gyn, please suggest her

My wife has been detected fungus by gyn. and prescribed medicines but I have also been asked to take Nuforce-3 Kit. Why ?
Asked On : Mon, 7 Jun 2010
Answers:  2 Views:  1260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
people do come here because nobidy answer any questions here, it should be free, why people will waste time, directly visit to ur local dr. do not post here anything that ur expecting to get answer here.
You donot get anby answer here free.
Answered: Wed, 15 Sep 2010
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..Mr.Pravin....welcome to HCM...thanks for query....Nuforce-3 is combined pack of medicines i.e., Azithromycin,flucanazole and tinidazole ..I think gynaecologist ...diagnosed your wife's problem as candidal vaginitis..., hence she prescribed those medicines is sexually transmitted to other partner also ..,so she advised to use same drug you also o.k .go through and cure your problem simultaneously...o.k goodluck
Answered: Sun, 23 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor